By using the divided differences as fundamental mathematical tools we investigate the monotonicity property of a sequence of linear positive operators which was introduced in [2] by Bleimann, Butzer and Hahn.


Octavian Agratini
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania


linear and positive operators; divided differences; higher order convex function.

Paper coordinates

O Agratini, An application of divided differences, Technical University of Cluj-Napoca, Automation Computers Applied Mathematics, Scientific Journal, 4, 1995, no.2, ISSN 1221-437X


About this paper


Automation Computers Applied Mathematics

Publisher Name

Technical University of Cluj-Napoca

Scientific Journal ??

Print ISSN


Online ISSN

google scholar link

[1] Abel, U., On the asymptotic approximation with operators of Bleimann, Butzer and Hahn, Indag. Mathem., N.S., 7(1998), 1-9.
[2] Bleimann, G., Butzer, P.L. and Hahn, L.,  A Bernstein-type operator approximating continuous funcitons on the semi-axis. Indag. Math., 42(1980), 255-262.
[3] Ciupa, A., Approximation of functions of two vriables by menas of an operator of Bernstein type,  Studia Univ. Babes-Bolyai Math., 31 (1986), no.1, 51-57.
[4] Khan, R.A., A note on a Bernstein-type operator of Bleimann, Butzer and Hahn,  J. Approx. Theory, 53(1988), 295-303.
[5] Mercer, A. Mcd., A Bernstein-type operator approximating continuous funcitons on the half-line,  Bull. Calcutta Math. Soc., 31 (1989), 133-137.
[6] Popoviciu, T., Les fonctions convexex,  Actualites Sci. Ind., no.992 (1944).


Related Posts